Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Smoker suffering from cold turning into chest congestion. Difficulty in breathing. Due to allergy?

iam a smoker and had a bad head cold that turned to chest cold n remedie them at home with vicks , neocitran and whatnot, then couple weeks went by i started shortness of breathe, difficulty breathig thru nose n when i tried to smoke, it hurt inside left lung n ever since it hurts to breathe in that area. its really annoying as i can t get rest..shower steam really helped so was wondering cud it b allergies or jsut gotta hang in there whilst this chest cold thingy passes.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having chronic bronchitis or COPD ( chronic obstructive pulmonary disease ) due to chronic smoking habit.
Consult physician and get investigations done.
Do deep breathing exercise.
Quit smoking.
Ok and bye.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor